liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
MESOSCALE MODELS AND APPROXIMATE SOLUTIONS FOR SOLIDS CONTAINING CLOUDS OF VOIDS
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
University of Liverpool, England.
Liverpool John Moores University, England.
2016 (English)In: Multiscale Modeling & simulation, ISSN 1540-3459, E-ISSN 1540-3467, Vol. 14, no 1, 138-172 p.Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

For highly perforated domains the paper addresses a novel approach to study mixed boundary value problems for the equations of linear elasticity in the framework of mesoscale approximations. There are no assumptions of periodicity involved in the description of the geometry of the domain. The size of the perforations is small compared to the minimal separation between neigh-boring defects and here we discuss a class of problems in perforated domains, which are not covered by the homogenization approximations. The mesoscale approximations presented here are uniform. Explicit asymptotic formulas are supplied with the remainder estimates. Numerical illustrations, demonstrating the efficiency of the asymptotic approach developed here, are also given.

Place, publisher, year, edition, pages
SIAM PUBLICATIONS , 2016. Vol. 14, no 1, 138-172 p.
Keyword [en]
mesoscale approximations; singularly perturbed problems; elasticity; multiply perforated domains; asymptotic analysis
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-127592DOI: 10.1137/151006068ISI: 000373366500006OAI: oai:DiVA.org:liu-127592DiVA: diva2:925956
Available from: 2016-05-03 Created: 2016-05-03 Last updated: 2017-11-30

Open Access in DiVA

fulltext(2288 kB)32 downloads
File information
File name FULLTEXT01.pdfFile size 2288 kBChecksum SHA-512
1045df24463c7944a4dd135feb38ff983b21ec38c1e0379dd24867b7057ece65d72eb7f237d1dedd76a9ad0b365eb35aeb578ab545186cfb972e3a845d0f5b2e
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Mazya, Vladimir

Search in DiVA

By author/editor
Mazya, Vladimir
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Multiscale Modeling & simulation
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 32 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 115 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf